# SDR AT9900002

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Disengaged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE FALL OFF DOOR.  REINSTALLED GALLEY R-1DOOR SLIDE PER 25-61 STANDARD PRACTICES.
